# SDR GTIA2018121903031

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,460 hours, 2,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT DIRTY SOCK SMELL ON DESENT INTO PHL. AFT CABIN ONCE ON GROUND WITH APU BLEED ON, REPORT OF SAME SMELL-PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00 CONTIMINATION PRESENT WHENAPU BLEED ON INSPECTED APU  COMPARTMENTNO LEAKAGE FOUND
